# SDR 2000ZZZX250

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- System (JASC): 2730 · Elevator Control System
- Part: Module
- Part number: 65178235
- Condition: Leaking
- Location: Elevator
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLE/LAS - FLT 8053 - AFTER GEAR AND FLAP RETRACTION, A-HYDRAULIC SYSTEM PRESSURE QUANTITY DROPPED TO ZERO.  ALL APPROACH CHECKLISTS WERE ACCOMPLISHED, MANUAL GEAR, ALTERNATE FLAP, AND FUEL DUMP.  AFTER TAXI OFF RUNWAY, B-SYSTEM PRESSURE AND QUANTITY WENT TO ZERO.  REMOVED AND REPLACED ELEVATOR HYDRAULIC MODULAR UNIT IAW MM 27-30-91, NO LEAKS NOTED.  (X)
